MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Event or Problem Description
As written from the complaint (b)(4) description: "patient wrote a diary entry on (b)(6) 2024 stating, "removed device due to rash"." additional information: the patient stated that they removed the device after 12 days from developing the rash and indicated that the irritation spread beyond where the device was applied.The patient sought treatment and was prescribed oral prednisone and benadryl.The patient indicated that the irritation has since improved since taking the prescribed medication.The device was requested to be returned on 06 jan 2025 and delivered to the manufacturer on 09 jan 2025.There has been no indication of a device non-conformance.It was found that an unknown adhesive film (not bardydx recommended tegaderm) was applied over the device.
 
Additional Manufacturer Narrative
The device history record (dhr) for unit kwnfz-htur6 corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination determined no discrepancies or instances of non-conformity within the dhr that could have contributed to the reported event.Records indicate that approximately 15 days of viable data were able to be obtained from the device resulting in a successfully completed clinical report.It was found that an unknown adhesive film (not bardydx recommended tegaderm) was applied over the device.The cam product instructions for use (ifu) lists skin irritation and allergic skin reaction as potential risks associated with device use.The ifu states to remove the cam immediately and to contact their physician if irritation such as redness, severe itching or allergic symptoms develop.As noted by the patient, they continued to where the device for 12 days after developing a rash.The patient noted that symptoms improved after taking prescribed medication.This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key21260899
Report Number3014226707-2025-00002
Device Sequence Number9494328
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/18/2025
Device Model NumberB1400
Device Lot Number184183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexUnknown